# SDR COMA0260273

- Difficulty date: April 22, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 2,250 hours, 1,922 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Computer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5356 YAW DAMPNER #1 INOP WARNING DURING T/O.RESET IAPS SYSTEM - YAW DAMP SYTEM TEST NORMAL.
